# SDR AALA202406246625

- Difficulty date: June 20, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 32,818 hours, 13,417 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 707239471
- Part serial: P2506C
- Condition: Leaking
- Location: Apu
- Part time: 39,305 hours, 19,442 cycles
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: INBOUND FLIGHT ATTENDANTS DESCRIBED A HEAVY ODOR OF DIRTY SOCKS DURING THE FLIGHT. THE OUTBOUBND FLIGHT ATTENDANTS HAD HEADACHES AFTER 10 MINUTES IN THE AIRCRAFT AT THE GATE AND THE AIRCRAFT WAS REMOVED FROM SERVICE. MAINTENANCE FOUND THE APU OIL COOLING FAN LEAKING OIL AND REPLACED IT PER AMM 49-52-51. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
